# SDR AALA951990

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS ON LEFT SIDE OF FIRST CLASS AND BUSINESS CLASS CABIN INOPERATIVE.  RESECURED LOOSE EMERGENCY EXIT LIGHT WIRE AT PAX SEAT 2B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
